Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 42, NWS Miami, FL

December 29, 2012

NWS Miami, FL issued this small craft advisory at Dec 29, 2012, 3:55 AM EST. It took effect at Dec 29, 2012, 7:00 PM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2012, 3:55 AM EST (08:55 UTC)
In effect from
Dec 29, 2012, 7:00 PM EST
Expired
Dec 31, 2012, 7:00 AM EST
In force
36 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WHUS72 KMFL 290855
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
355 AM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM EST THIS EVENING
UNTIL 4 AM EST MONDAY MORNING...

AMZ650-651-670-671-GMZ656-657-676-291700-
/O.NEW.KMFL.SC.Y.0042.121230T0000Z-121231T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
355 AM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
MONDAY. 

WINDS AND WAVES: WINDS BECOME NORTHWEST TO NORTH 17 TO 23 KNOTS
WITH SEAS 6 TO 8 FEET DEVELOPING RAPIDLY THIS EVENING AND
PERSISTING THROUGH LATE SUNDAY NIGHT/EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
667 
WHUS72 KMFL 291656
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1156 AM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM EST THIS EVENING
UNTIL 4 AM EST MONDAY MORNING...

AMZ650-651-670-671-GMZ656-657-676-301000-
/O.CON.KMFL.SC.Y.0042.121230T0000Z-121231T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1156 AM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM EST MONDAY. 

WINDS AND WAVES: WINDS BECOME NORTHWEST TO NORTH 17 TO 23 KNOTS
WITH SEAS 6 TO 8 FEET DEVELOPING RAPIDLY THIS EVENING AND
PERSISTING THROUGH LATE SUNDAY NIGHT/EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
932 
WHUS72 KMFL 300338
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1038 PM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM EST THIS EVENING
UNTIL 4 AM EST MONDAY MORNING...

AMZ610-301145-
/O.EXA.KMFL.SC.Y.0042.000000T0000Z-121231T0900Z/
LAKE OKEECHOBEE-
1038 PM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: WINDS ACROSS PORTIONS OF LAKE OKEECHOBEE HAVE
  INCREASED TO 20 KNOTS OR JUST ABOVE THIS EVENING WITH HIGHER
  GUSTS POSSIBLE. THIS WILL PRODUCE CHOPPY CONDITIONS ON THE LAKE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-GMZ656-657-676-301145-
/O.CON.KMFL.SC.Y.0042.000000T0000Z-121231T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1038 PM EST SAT DEC 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: WINDS WILL BECOME NORTHWEST TO NORTH 17 TO 23
  KNOTS WITH SEAS 6 TO 8 FEET DEVELOPING RAPIDLY THIS EVENING AND
  PERSISTING THROUGH LATE SUNDAY NIGHT TO EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
502 
WHUS72 KMFL 302146
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
446 PM EST SUN DEC 30 2012

...SMALL CRAFT ADVISORY IN EFFECT ALL REGIONAL WATERS TO 7 AM
MONDAY MORNING...

AMZ630-310600-
/O.EXB.KMFL.SC.Y.0042.000000T0000Z-121231T1200Z/
BISCAYNE BAY-
446 PM EST SUN DEC 30 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS AND WAVES: REGIONAL OBSERVATIONS INDICATE THAT WINDS FROM
  18 TO 23 KNOTS ARE OCCURRING ACROSS PORTIONS OF BISCAYNE BAY AND
  ARE EXPECTED TO SLOWLY SUBSIDE TONIGHT INTO MONDAY MORNING.
  WATERS CHOPPY IN EXPOSED AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-650-651-670-671-GMZ656-657-676-310600-
/O.EXT.KMFL.SC.Y.0042.000000T0000Z-121231T1200Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
446 PM EST SUN DEC 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS AND WAVES: WINDS FROM 18 TO 23 KNOTS ARE POSSIBLE ACROSS
  THE REGIONAL GULF AND ATLANTIC WATERS THIS EVENING AND ARE
  EXPECTED TO SLOWLY SUBSIDE TONIGHT INTO MONDAY MORNING. THIS
  EVENING GULF STREAM SEAS ARE EXPECTED TO BE IN THE 6 TO 8 FOOT
  RANGE AND THE OFF SHORE GULF WATERS ARE EXPECTED TO BE IN THE 5
  TO 7 FOOT RANGE WITH SEAS ACROSS ALL REGIONAL WATERS GRADUALLY SUBSIDING
  TONIGHT INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
373 
WHUS72 KMFL 310614
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
114 AM EST MON DEC 31 2012

...SMALL CRAFT ADVISORY IN EFFECT ALL REGIONAL WATERS TO 7 AM
THIS MORNING...

AMZ610-630-650-651-670-671-GMZ656-657-676-311200-
/O.CON.KMFL.SC.Y.0042.000000T0000Z-121231T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
114 AM EST MON DEC 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

* WINDS AND WAVES: WINDS FROM 18 TO 23 KNOTS ARE POSSIBLE ACROSS
  THE REGIONAL GULF AND ATLANTIC WATERS OVERNIGHT AND ARE EXPECTED
  TO SLOWLY SUBSIDE LATER THIS MORNING. OVERNIGHT GULF STREAM SEAS
  ARE EXPECTED TO BE IN THE 6 TO 8 FOOT RANGE AND THE OFF SHORE
  GULF WATERS ARE EXPECTED TO BE IN THE 5 TO 7 FOOT RANGE WITH
  SEAS ACROSS ALL REGIONAL WATERS GRADUALLY SUBSIDING THROUGH THE
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
945 
WHUS72 KMFL 311140
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
640 AM EST MON DEC 31 2012

AMZ610-630-650-651-670-671-GMZ656-657-676-311245-
/O.EXP.KMFL.SC.Y.0042.000000T0000Z-121231T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
640 AM EST MON DEC 31 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING...

SEAS ACROSS THE ATLANTIC ARE QUICKLY FALLING BELOW 7 FEET THIS
MORNING. THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO
EXPIRE AT 7AM.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 3:50 AM EST, 5 minutes earlier.

Area forecast discussion, Dec 29, 3:50 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
350 AM EST SAT DEC 29 2012

CURRENTLY...WARM FRONT MOVING INTO THE SE U.S. AHEAD OF A COLD
FRONT MOVING INTO THE WEST PORTIONS OF THE FLA PANHANDLE. A FEW
LIGHTNING STRIKES OVER THE FLA PANHANDLE WITH SCATTERED SHOWERS
MOVING NE ON THE SW WIND FLOW AHEAD OF THE FRONT AFFECTING NORTH
AND CENTRAL FLORIDA. SOME OF THESE SHOWERS AFFECTING THE LAKE
OKEECHOBEE REGION.

DISCUSSION...
BROAD LOW PRESSURE...EXTENDING FROM THE GULF COAST TO THE TENNESSEE
RIVER VALLEY...WITH A LOW PRESSURE CENTER OVER ALABAMA AND ANOTHER
OVER EASTERN KENTUCKY...WILL MOVE IN TANDEM EASTWARD TOWARD THE E
COAST AND CONSOLIDATE INTO A DEEP LOW PRESSURE CENTER OFF OF THE MID
ATLC COAST. AS THIS LOW MOVES NE FURTHER INTO THE ATLC...THE
ASSOCIATED COLD FRONT...EXTENDING SW FROM THE FLA PANHANDLE INTO THE
S GULF OF MEX...WILL MOVE INTO N FLA AND APPROACH LAKE OKEECHOBEE BY
MID AFTERNOON. THIS FRONT WILL WILL MOVE THROUGH S FLA BY LATE
EVENING AND OFFSHORE. HIGH PRESSURE WILL BUILD BEHIND THE FRONT OVER
THE SE U.S. SUNDAY AND WILL MOVE INTO THE ATLC OFF OF THE SE U.S.
COAST MONDAY.

FOR THE SHORT TERM...TODAY THROUGH MONDAY...WARM MOIST ADVECTION
OCCURS OVER S FLA ON THE SW WIND FLOW ACROSS THE AREA AHEAD OF THE
COLD FRONT WITH PWAT VALUES 1.5 OR A BIT HIGHER. PATCHY MORNING FOG
POSSIBLE IN THE INTERIOR BUT SOME CLOUDS MOVING OVER THE AREA PLUS
WINDS STAYING MAY QUELL FOG DEVELOPMENT TO SOME EXTENT. OTHERWISE
...JET DYNAMICS AND UPWARD LIFT DECREASE AS THE FRONT MOVES SOUTH
-WARD. SCATTERED SHOWERS WITH SOME THUNDERSTORMS...MAINLY IN THE
LAKE OKEE REGION...WILL BE POSSIBLE. BUT THE CHANCE OF SHOWERS
TAPERS OFF AS THE FRONT PROGRESSES SOUTHWARD WITH THE POSSIBILITY OF
THUNDER ENDING. POPS WILL BE NEAR 50% LAKE OKEE REGION TO 20% SE.
SOME EVENING SHOWERS POSSIBLE SE AND ENDING BY MIDNIGHT. COOLER AND
DRIER CONDITIONS EXPECTED SUNDAY AND MONDAY.

HIGH TODAY NEAR 80 WEST COAST TO AROUND 85 E COAST THOUGH CLOUDS MAY
MITIGATE THIS. TURNING COOLER TONIGHT WITH MID TO UPPER 40S W OF
LAKE OKEE TO THE UPPER 50S SE. HIGH SUNDAY AROUND 70 E COAST TO THE
MID 50S W OF LAKE OKEE. LOW SUNDAY NIGHT AROUND 60 E COAST TO THE
50S INTERIOR WITH POSSIBLE MID TO UPPER 40S W OF LAKE OKEE S INTO
INTERIOR COLLIER COUNTY. HIGHS MONDAY IN THE 70S WITH THE WARMER
TEMPERATURES INTERIOR AND W. THE RECORD HIGH AT MIAMI IS 85 IN 1981
AND 86 AT FORT LAUDERDALE IN 1934. HIGHS COULD NEAR THESE VALUES
DEPENDING UPON CLOUD COVER.

NORTHERLY WINDS MAY MAINTAIN AT 5 TO 10 MPH OVERNIGHT BEHIND THE
FRONT. WITH MINIMUMS IN THE MID TO UPPER 40S IN THE LAKE OKEE REGION
AND AROUND 50 TO 55 OVER THE REST OF S FLA...WIND CHILLS COULD FALL
TO AROUND 40 IN THE LAKE OKEE REGION...THE MID TO UPPER 40S OVER THE
REMAINDER OF THE AREA EXCEPT THE LOWER 50S COASTAL BROWARD AND METRO
AND COASTAL MIAMI DADE. AT THIS TIME...IT APPEARS THAT MINIMUM WIND
CHILLS WILL REMAIN ABOVE CRITERIA FOR DURATION FOR SHELTER OPENING
CRITERIA.

.EXTENDED PERIOD...TUESDAY THROUGH FRIDAY...WITH THE HIGH MOVING
RAPIDLY INTO THE ATLC...THE EASTERLY FLOW WARMS S FLA UP. WITH A
STRONG STABLE LAYER ALOFT...SHOWER ACTIVITY WILL BE QUELLED THOUGH
SOME STRAY SHOWERS COULD MOVE IN AND UPON THE E COAST THROUGH
TUESDAY. A SOUTHERLY FLOW DEVELOPS WEDNESDAY AHEAD OF THE NEXT COLD
FRONT THURSDAY EVENING INTO FRIDAY WITH A CHANCE OF SHOWERS. ABOVE
NORMAL TEMPERATURES CAN BE EXPECTED THROUGH THE PERIOD.

&&
.MARINE...
SE WINDS CONTINUE TO VEER AND INCREASE AHEAD OF THE COLD FRONT AND
BECOME NW AS THE FRONT PASSES THROUGH THE AREA THIS EVENING AND
OFFSHORE AFTER MIDNIGHT. DETERIORATING MARINE CONDITIONS ALL ZONES
TONIGHT INTO EARLY SUNDAY. ADVISORY CRITERIA THIS EVENING ATLC AND
GULF WATERS WITH EXERCISE CAUTION CRITERIA ELSEWHERE THROUGH SUNDAY
MORNING. WINDS SHIFT NE SUNDAY AFTERNOON INTO MONDAY GRADUALLY
DECREASING WITH SEAS LOWERING THROUGH THE END OF THE PERIOD.

&&
.FIRE WEATHER...
RH'S BEHIND THE FRONT ON SUNDAY AFTERNOON COULD
FALL TO CRITICAL LEVELS FOR SHORT DURATION BUT WINDS COULD PRESENT
CONCERNS. OTHERWISE, RH'S THROUGH THE REST OF THE PERIOD WILL
REMAIN ABOVE CRITICAL LEVELS.

&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  84  50  67  60 / 40 20 0 0
FORT LAUDERDALE  84  54  71  63 / 20 20 0 0
MIAMI            84  55  72  63 / 20 20 0 0
NAPLES           78  53  68  52 / 40  - 0 0

&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY AMZ650-651-670-671 FROM 7 PM THIS EVENING
     UNTIL 4 AM MONDAY.
GM...SMALL CRAFT ADVISORY GMZ656-657-675 FROM 7 PM THIS EVENING
     UNTIL 4 AM MONDAY.
&&

DISCUSSION/MARINE/FIRE...15/BD
AVIATION/RADAR...10/CD
Hazardous weather outlook, Dec 28, 5:18 AM EST, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
518 AM EST FRI DEC 28 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
290130-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
518 AM EST FRI DEC 28 2012

...PATCHY FOG WITH LOW VISIBILITIES POSSIBLE ACROSS THE INTERIOR TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

VISIBILITY: INCREASING LOW LEVEL MOISTURE AND LIGHT WINDS WILL
LEAD TO PATCHY FOG...POSSIBLY DENSE...ACROSS THE INTERIOR
TONIGHT.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL APPROACH SOUTH FLORIDA ON SATURDAY, BRINGING A
CHANCE OF SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS TO THE
NORTHERN HALF OF THE REGION.

HAZARDOUS MARINE CONDITIONS ARE POSSIBLE BEHIND THE COLD FRONT
SATURDAY NIGHT INTO SUNDAY ACROSS ALL THE LOCAL WATERS. THE RIP
CURRENT RISK WILL INCREASE LATE IN THE WEEKEND THROUGH EARLY NEXT
WEEK FOR THE EAST COAST BEACHES AS SURF INCREASES AND WINDS BECOME
EASTERLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.